# SDR VNAA2018051599907

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,932 hours, 32,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60033101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLES AT FS 200 LBL6 AND RBL6 WL79 ARE CRACKED. REMOVED AND REPLACED CLIP ANGLES PN: 600-33101-89 AND CLIP ANGLE PN 600-33101-90 IAW SRM 51-42-06.
